For the temporary relief of cough and chest congestion due to cold & flu.
Robitussin Cough & Chest Congestion:
– Provides symptomatic relief from congested chests and coughs.
– Robitussin liquid coats and soothes the throat.
– Contains the expectorant Guaifenesin, which increases the flow of natural secretions along the lower respiratory tract. This liquefying effect helps break up a cough
– Helps loosen congestion so you can cough it up and get it off your chest.
– Contains the cough suppressant Dextromethorphan, which helps quieten the cough for up to 8 hours on a single dose
– Lets you rest all night without that sleep-robbing cough.
Every 6 to 8 hours orally when necessary.
Adults and Children 12 years and over: 10mL
Children 6 years – under 12 years: 5mL
Do not exceed 4 doses in a 24 hour period. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.
Store below 25°C. Do not refrigerate.
Store below 25°C
– Alcohol (5 %v/v)
– Sorbitol (21.7g/40mL).
Dextromethorphan hydrobromide monohydrate 15 mg/5mL
Do not use this product:
– If you are hypersensitive to any of the ingredients
– If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or Parkinson’s disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product
– During an acute asthma attack
– In children under 6 years of age
Ask your doctor before use if you:
– Have a persistent or chronic cough such as occurs with: – smoking – asthma – chronic bronchitis – emphysema
– Have a cough with excessive phlegm
– Are pregnant or breastfeeding
– Are taking other cough and cold medicines
While using this product:
– Do not exceed the recommended dosage.
– Stop use and consult your doctor if you have a cough that persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition.
– In case of overdose, stop use and immediately contact the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) for advice.
Products containing sorbitol may have a laxative effect or cause diarrhoea.
Do not use if tamper evident cap seal is broken or missing.
In case of accidental overdose, immediately contact the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) for advice.